JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Pure Ideals in Ordered Semigroups
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.123-129
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.123
 Title & Authors
Pure Ideals in Ordered Semigroups
Changphas, Thawhat; Sanborisoot, Jatuporn;
  PDF(new window)
 Abstract
In this paper the concepts of pure ideals, weakly pure ideals and purely prime ideals in ordered semigroups are introduced. We obtain some characterizations of pure ideals and prove that the set of all pure prime ideals is topologized.
 Keywords
ordered semigroup;weakly regular ordered semigroup;pure ideal;weakly pure ideal;purely prime ideal;topology;
 Language
English
 Cited by
 References
1.
J. Ahsan, M. Takahashi, Pure spectrum of a monoid with zero, Kobe J. Mathematics, 6(1989), 163-182.

2.
G. Birkhoff, Lattice Theory, Providence (1969).

3.
S. Bashir, M. Shabir, Pure ideals in ternary semigroups, Quasigroups and Related Systems, 17(2009), 149-160.

4.
N. Kehayopulu, On weakly prime ideals of ordered semigroups, Mathematica Japonica, 35(6)(1990), 1051-1056.

5.
N. Kehayopulu, M. Tsingelis, On left regular ordered semigroups, Southeast Asian Bulletin of Mathematics, 25(2002), 609-615. crossref(new window)

6.
M. Petrich, Introduction to Semigroups, Merrill Columbus (1973).